On propagation in an electromagnetic waveguide with concentrated dissipation
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 32 (1998) no. 7, p. 897-915
@article{M2AN_1998__32_7_897_0,
     author = {Turbe, N.},
     title = {On propagation in an electromagnetic waveguide with concentrated dissipation},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {32},
     number = {7},
     year = {1998},
     pages = {897-915},
     zbl = {0921.35171},
     mrnumber = {1654523},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1998__32_7_897_0}
}
Turbe, N. On propagation in an electromagnetic waveguide with concentrated dissipation. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 32 (1998) no. 7, pp. 897-915. http://www.numdam.org/item/M2AN_1998__32_7_897_0/

[1] M. Artola and M. Cessenat, Diffraction d'une onde électromagnétique par un obstacle borné à permittivité et perméabilité élevées, C. R. Acad. Sci. Paris, t. 314, série I, 349-354 (1992). | MR 1153713 | Zbl 0748.35048

[2] M. Crouzeix and J. Descloux, A bidimensional electromagnetic problem, Siam J. Math. Anal., 21, 577-592 (1990). | MR 1046790 | Zbl 0709.35029

[3] R. Dautray and J. L. Lions, Analyse mathématique et calcul numérique pour les sciences et les techniques, Masson, Paris, 1988. | Zbl 0642.35001

[4] G. Duvaut and J. L. Lions, Les inéquations en mécanique et en physique, Dunod, Paris, 1972. | MR 464857 | Zbl 0298.73001

[5] P. Joly and C. Poirier, Mathematical analysis of electromagnetic open waveguides, M2AN, 29, 505-575 (1995). | Numdam | MR 1352862 | Zbl 0834.35126

[6] C. Leal and J. Sanchez-Hubert, Perturbation of the eigenvalues of a membrane with a concentrated mass, Quart. Appl. Math., 47, 93-103 (1989). | MR 987898 | Zbl 0685.73025

[7] J. C. Nédélec, Mixed finite elements in R2, Num. Math., 35, 315-341 (1980). | MR 592160 | Zbl 0419.65069

[8] R. Petit, Ondes électromagnétiques, Masson, Paris, 1989.

[9] C. Poirier, Guides d'ondes électromagnétiques ouverts: Analyse mathématique et numérique. Thèse de l'Université de Nantes, 1994.

[10] J. Sanchez-Hubert and E. Sanchez-Palencia, Vibration and coupling of continuous systems-Asymptotic methods, Springer, Heidelberg, 1989. | MR 996423 | Zbl 0698.70003

[11] G. N. Watson, Theory of Bessel functions, University Press, Cambridge, 1966. | JFM 48.0412.02 | Zbl 0174.36202